MathSciNet Relay Station
MathSciNet bibliographic data
MR245683 20.40
Thompson, John G. A replacement theorem for $p$-groups and a conjecture. J. Algebra 13 1969 149–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement